Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can vaginal tear due to bikini waxing be treated with Neosporin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12715 Questions
Question
Can I treat vaginal tear in labia region due to bikini waxing with neosporin? What should I do?
Posted Thu, 7 Aug 2014 in General Health
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Yes.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
A small tear on the labia due to waxing can be treated by keeping the area clean and applying antiseptic ointment like neosporin after washing with savlon. Wear only cotton undergarments till then to avoid any irritation. It is likely to improve in next 4-5 days. Please do not worry. Such minor tears do heal spontaneously. In case there is persistent pain and watery discharge from the area then oral antibiotics may be needed to control the infection after consulting your gynecologist.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor